MAUDE Adverse Event Report: CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rn entered the patient's room and found the feeding tube leaking and with air in the tubing (feed was complete).There was approximately 20ml of formula on the ground.Rn looked closer at the set and noticed the connection between the tubing from the bag and the connection to the pump was not sealed and disconnected completely as she was inspecting it.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.Because the sample was not available for evaluation, the failure mode could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received later, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17001758
Report Number1282497-2023-10759
Device Sequence Number6579941
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77100FD
Device Catalogue Number77100FD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age2 YR
Patient SexFemale